Posted by: nick | 2009-01-19


i am currently doing some tough trainingfor mtb race this year with a coach,he has suggested i take something called dhea(pills) and use betanoid!,what will this do and is it ok?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFitnessDoc

Hi Nick

Don't worry about it, they're giving you some shaky advice. DHEA is a steroid, which is actually banned. So, if on the off chance that you got tested at this event, you'd have been disqualified and banned. That's about all one should probably need to say about it. The thing with supplements is that they're never tested, they're an unknown quantity and they offer benefits that must always be weighed against the potential side effects. Problem is, those side effects are very poorly understood, and that's the case with your second supplement, betanoids. So on both cases, don't bother. Rather find a decent diet and spend money on that.

Good luck

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.